MathSciNet Relay Station
MathSciNet bibliographic data
MR1745624 (2000m:52027) 52C17 (52C20 52C22)
Hales, Thomas C. Cannonballs and honeycombs. Notices Amer. Math. Soc. 47 (2000), no. 4, 440–449.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement